# SDR FDEA201505111485

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 896 hours, 28,693 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Unwanted Deploy
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ACFT POWER UP THE FWD LOWER CARGO NR 1 FIRE COMPARTMENT EXTINGUISHER NR 1 CYLINDER DISCHARGED.  REMOVED FWD CARGO FIRE EXT CONTAINER NR 1 IAW MM 26-22-01-4-1.
